# SDR UPS96220485

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION IN NUTPLATE HOLES ON FLOOR BEAM BOTTOM SIDE OF UPPER FLANGE STA 600 WL 207.5 RBL 47 TO 63 AREAS MARKED.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-01, REPAIRED FLOOR BEAM AT BS 600 RBL 47 TO 63 PER UPS 727-53-1769.
